MAUDE Adverse Event Report: Perfusion Systems ACT Plus Instrument; TIMER, CLOT, AUTOMATED

Perfusion Systems ACT Plus Instrument; TIMER, CLOT, AUTOMATED
Model Number ACT200
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that prior to use of a act plus instrument, it was reported that despite repeated routine internal cl eaning, for about 1 month now, the instrument has been giving inconsistent values on the 2 channels.The use of the instrument was unspecified.There was no patient impact associated with this event.Medtronic received additional information that act values detected appeared to be unrelated to the patient's clinical coagulation si tuation.In addition, channel 2 freezes after a few seconds of start-up.
 
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument has been giving inconsistent values and channel 2 freezes after a few seconds of start-up was verified during service.It was not possible to download the equipment logs due to a malfunction of the usb flash drive provided to the technician.During inspection, service technician observed that the lift drive was out of tolerance.The issue was resolved by replacing and calibrating the lift drive and replacing the feeler gauge.Post-repair testing was performed per specifications.Service technician certified that, at the end of the intervention, the equipment was fully functional and usable without limitations.Note to d.9: the instrument was serviced in the facility by a field service technician.The instrument was not returned to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACT Plus Instrument
Common Device Name
TIMER, CLOT, AUTOMATED
Manufacturer (Section D)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
Perfusion Systems
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50868432
Report Number2184009-2026-01400
Device Sequence Number10661422
Product Code GKN
UDI-Device Identifier00643169178410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K940426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACT200
Device Catalogue NumberACT200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown